On the Space of a Class of Functions of Several Complex Variables Represented by Dirichlet Series
Mathematica balkanica, Tome 7 (1993) no. 2, p. 89 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_1993_7_2_a0,
     author = {A. K. Das},
     title = {On the {Space} of a {Class} of {Functions} of {Several} {Complex} {Variables} {Represented} by {Dirichlet} {Series}},
     journal = {Mathematica balkanica},
     pages = {89},
     year = {1993},
     volume = {7},
     number = {2},
     url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a0/}
}
TY  - JOUR
AU  - A. K. Das
TI  - On the Space of a Class of Functions of Several Complex Variables Represented by Dirichlet Series
JO  - Mathematica balkanica
PY  - 1993
SP  - 89
VL  - 7
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a0/
ID  - MABA_1993_7_2_a0
ER  - 
%0 Journal Article
%A A. K. Das
%T On the Space of a Class of Functions of Several Complex Variables Represented by Dirichlet Series
%J Mathematica balkanica
%D 1993
%P 89
%V 7
%N 2
%U http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a0/
%F MABA_1993_7_2_a0
A. K. Das. On the Space of a Class of Functions of Several Complex Variables Represented by Dirichlet Series. Mathematica balkanica, Tome 7 (1993) no. 2, p. 89. http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a0/